MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS FEMORAL OXIN RT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY II BCS FEMORAL OXIN RT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 74022114
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient suffer from a lateralization of patella on x-ray 5 year.Anterior knee pain in stairs.The patient is not recovered, clinical issue is not resolved at this time.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
It was reported from a clinical study that a patient suffers from a lateralization of patella on x-ray at 5 year follow-up.The patient had anterior knee pain in stairs.The patient is not recovered, clinical issue is not resolved at this time.The associated device, used in treatment, was not returned for evaluation.Therefore a product analysis could not be performed.Our investigation including a review of manufacturing records did not reveal any deviation from the standard manufacturing processes.A review of the complaint history on the listed part revealed no prior complaints for the listed failure mode with the same batch number.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A relationship, if any, between the device and the reported incident could not be corroborated.A review of risk management files and the instructions for use found that the reported failure was documented appropriately.A medical analysis noted that no adequate materials was received to fully evaluate the complaint.Lateralization of the patella is a known complication of knee surgeries and does not represent a failure of the components.Based on this investigation, the need for corrective action is not indicated.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.

Brand Name
JRNY II BCS FEMORAL OXIN RT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10292141
Report Number1020279-2020-03303
Device Sequence Number804294
Product Code JWH
UDI-Device Identifier00885556169865
UDI-Public00885556169865
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2023
Device Model Number74022114
Device Catalogue Number74022114
Device Lot Number13JM15930
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer01/15/2021
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74027231, 74022214
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient Weight76